# SDR K3HA980089

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1000677
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT L-1 DOOR BULB INOP.  REMOVED AND RELPACED L-1 DOOR BARRIER STRAPS REF MM 25-60-0.
